# SDR QXEA200600716

- Difficulty date: March 13, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND NACELLE REAR DECK UNDER FINGERNAIL DECK IS CRACKED A RIVET FOR HYDRAULIC LINE BRACKET AT FORWARD SIDE OF REAR WHEEL WELL BULKHEAD.  REPAIRED IAW HORIZON AIR EA 2-54-263 AND RD 8-54-2148 ISSUE 1.
